Alert archive / Arkansas / Flash Flood Warnings in 2013

Flash Flood Warning 48, NWS Memphis, TN

July 5, 2013St. Francis County, Arkansas

NWS Memphis, TN issued this flash flood warning at Jul 5, 2013, 5:29 PM CDT for St. Francis County, Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2013, 5:29 PM CDT (22:29 UTC)
Expired
Jul 5, 2013, 11:30 PM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

County St. Francis County, AR

The radar

The Memphis radar (KNQA), 71 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2013-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 433 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2013-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
433 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1474 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WGUS54 KMEG 052229
FFWMEG
ARC123-060430-
/O.NEW.KMEG.FF.W.0048.130705T2229Z-130706T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
529 PM CDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

* UNTIL 1130 PM CDT

* AT 528 PM CDT...DOPPLER RADAR ESTIMATES FOUR TO FIVE INCHES OF 
RAINFALL HAS OCCURRED OVER THE PAST 2 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
  OF EAST CENTRAL ST. FRANCIS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3511 9061 3511 9046 3495 9049 3497 9064

$$


ABS
1 follow-up statement
955 
WGUS74 KMEG 060127
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
827 PM CDT FRI JUL 5 2013

ARC123-060137-
/O.CAN.KMEG.FF.W.0048.000000T0000Z-130706T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. FRANCIS AR-
827 PM CDT FRI JUL 5 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN ST. FRANCIS
COUNTY...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS 
THE WARNED AREA AND ADDITIONAL RAINFALL IS UNLIKELY...THUS THE FLASH 
FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3511 9061 3511 9046 3495 9049 3497 9064

$$


ABS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:49 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 5, 3:49 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
349 PM CDT FRI JUL 5 2013

.DISCUSSION...20Z SURFACE ANALYSIS PLACES A WEAK SURFACE BOUNDARY
ACROSS EAST ARKANSAS THIS AFTERNOON. MEANWHILE...WATER VAPOR
SATELLITE TRENDS/UPPER AIR PROFILERS/WSR-88D VAD WIND PROFILES
PLACE AN UPPER LEVEL LOW CENTERED NEAR JEFFERSON CITY MISSOURI. A
MOIST PLUME OF MOISTURE FROM THE GULF OF MEXICO HAS MOVED INTO THE
MID SOUTH TODAY. THIS INCREASE IN MOISTURE COMBINED WITH THE
LINGERING SURFACE BOUNDARY AND OUTFLOW BOUNDARIES FROM YESTERDAY
EVENING/S CONVECTIVE ACTIVITY AND THE UPPER LEVEL LOW HAVE
COMBINED WITH DAYTIME HEATING TO PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE MID SOUTH THIS AFTERNOON WITH THE BEST
COVERAGE AS OF DISCUSSION TIME OCCURRING JUST WEST OF THE
MISSISSIPPI RIVER ACROSS EASTERN/NORTHEAST ARKANSAS AND ACROSS
PORTIONS OF NORTHEAST MISSISSIPPI. TEMPERATURES AS OF 3 PM CDT ARE
IN THE LOWER TO PERHAPS MIDDLE 80S ACROSS MANY LOCATIONS...AND
UPPER 70S ACROSS A FEW LOCATIONS WHERE RAIN HAS ALREADY COOLED
TEMPERATURES SLIGHTLY. SHOWER AND THUNDERSTORM CHANCES FOR THE
NEXT 7 DAYS REMAINS THE PREDOMINANT FORECAST CHALLENGE.

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...LATEST SHORT TERM MODEL
TRENDS INDICATE AN UPPER LEVEL LOW CURRENTLY LOCATED ACROSS
CENTRAL MISSOURI WILL GRADUALLY MOVE EAST ACROSS THE REMAINDER OF
THE MIDDLE AND LOWER MISSISSIPPI VALLEYS TONIGHT THROUGH SUNDAY
AND MOVE EAST OF THE REGION BY SUNDAY NIGHT. AMPLE MOISTURE BEING
ADVECTED UP FROM THE GULF OF MEXICO HAS KEPT SURFACE DEWPOINTS UP
MORE THAN INDICATED BY MODEL GUIDANCE. I/M ANTICIPATING SHOWER AND
THUNDERSTORM CHANCES THROUGH SUNDAY TO BE SOMEWHAT SIMILAR WITH A
GRADUAL DIMINISHING TREND MAINLY ALONG AND WEST OF THE MISSISSIPPI
RIVER TOWARDS THE LATTER HALF OF THE WEEKEND. THE BEST CHANCES FOR
SHOWERS AND THUNDERSTORMS WILL BE MAINLY COINCIDENT WITH DAYTIME
HEATING. IN ADDITION...AN ISOLATED PULSE TYPE STRONG TO PERHAPS
SEVERE THUNDERSTORM MAY BE POSSIBLE WITH DAMAGING WINDS AND
PERHAPS LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL POSSIBLE. AT
THIS TIME DON/T FEEL A FLASH FLOOD WATCH IS NECESSARY...ESPECIALLY
FOR TONIGHT INTO SATURDAY GIVEN HIGH FLASH FLOOD GUIDANCE RATES
AND LOWER CONFIDENCE OF A MORE WIDESPREAD THREAT OCCURRING.
NONETHELESS...LATER SHIFTS WILL CONTINUE TO MONITOR SHORT TERM
TRENDS AND ADJUST FORECAST IF NECESSARY.

.LONG TERM...(MONDAY THROUGH FRIDAY)...12Z GFS/ECMWF LONG RANGE
MODELS INDICATE AN UPPER LEVEL RIDGE AXIS OVER THE
CENTRAL/SOUTHERN PLAINS WILL BEGIN TO BUILD ACROSS PORTIONS OF THE
LOWER MISSISSIPPI VALLEY NEXT WEEK. AT THIS TIME...IT APPEARS THAT
THE MID SOUTH MAY BE ON THE PERIPHERY OF THE UPPER LEVEL RIDGE
AXIS. THUS...KEPT ISOLATED SHOWERS AND THUNDERSTORMS IN THE
FORECAST TO ACCOUNT FOR CONVECTIVE ACTIVITY PRODUCED BY DAYTIME
HEATING. MODELS INDICATE A WEAK COLD FRONT WILL DROP INTO THE
REGION BY NEXT WEDNESDAY AND LINGER AROUND THROUGH THE END OF THE
WEEK. THUS...ISOLATED/SCATTERED POPS SEEM REASONABLE THROUGH THIS
TIMEFRAME.

CJC

&&

.AVIATION...
18Z TAFS

UPDATED...
SIMILAR TO THURSDAY... EXPECT SHRA/ISOLATED TSRA TO FORM WITH
DAYTIME HEATING...FOLLOWING BURN OFF OF THE MORNING MVFR/IFR
STRATUS. MOVEMENT OF STORMS WILL BE LARGELY DETERMINED BY STORM
INTERACTIONS...WITH A SLIGHT DRIFT TO THE WEST.

REGARDING SHRA/TSRA COVERAGE...EXPECT TWO AREAS INITIALLY. THE FIRST
OVER THE AR DELTA WEST OF MEM...NEAR AN OLD OUTFLOW BOUNDARY FROM
THURSDAY EVENING. THE SECOND CONVECTIVE AREA... ALONG THE WESTERN
PERIPHERY OF THE SUBTROPICAL MOISTURE PLUME... NEAR TUP AND MKL.
AREAS IN BETWEEN...INCLUDING MEM... MAY SEE LOWER SHRA/TSRA COVERAGE
THROUGH 21Z.

WITH VERY LIGHT WINDS BELOW FL030 AND HIGH RESIDUAL MOISTURE...
EXPECT REFORMATION OF MVFR/IFR CIGS AFTER 06Z TONIGHT.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  70  87  71  91 /  30  30  20  10
MKL  67  83  67  88 /  50  50  30  20
JBR  68  87  68  91 /  30  20  20  10
TUP  68  84  69  88 /  60  50  50  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 5, 3:49 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
349 PM CDT FRI JUL 5 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061000-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
349 PM CDT FRI JUL 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED STRONG TO PERHAPS SEVERE THUNDERSTORM OR TWO IS POSSIBLE
ACROSS THE MID SOUTH THROUGH EARLY EVENING. DAMAGING WINDS IS THE
MAIN SEVERE WEATHER THREAT ALONG WITH A POTENTIAL FOR LOCALIZED
FLASH FLOODING FROM HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN ISOLATED STRONG TO PERHAPS SEVERE THUNDERSTORM CONTAINING
DAMAGING WINDS AND LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE MID
SOUTH THROUGH SUNDAY DURING THE AFTERNOON AND EARLY EVENING HOURS.
OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 5, 4:46 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
446 PM CDT FRI JUL 5 2013

TNZ090-052215-
HARDEMAN TN-
446 PM CDT FRI JUL 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...

  NORTH CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTHEAST OF BOLIVAR AT 446 PM
CDT...MOVING NORTH AT 15 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN HARDEMAN COUNTY...INCLUDING LOCATIONS NEAR BOLIVAR...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3543 8914 3543 8886 3519 8888 3516 8901
TIME...MOT...LOC 2146Z 164DEG 14KT 3526 8894

ABS
Special weather statement, Jul 5, 4:49 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
449 PM CDT FRI JUL 5 2013

MSZ007-008-052215-
TUNICA MS-TATE MS-
449 PM CDT FRI JUL 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...

  WESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  EAST CENTRAL TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER LITTLE TEXAS AT 450 PM CDT...MOVING
NORTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN TATE AND TUNICA COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3472 9029 3472 9011 3455 9014 3455 9037
TIME...MOT...LOC 2150Z 214DEG 7KT 3463 9024
Special weather statement, Jul 5, 4:58 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
458 PM CDT FRI JUL 5 2013

ARZ058-052230-
PHILLIPS AR-
458 PM CDT FRI JUL 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 530 PM CDT FOR...

  CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 13 MILES SOUTH OF WATKINS CORNER AT 458 PM
CDT...MOVING NORTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN PHILLIPS COUNTY SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3430 9107 3433 9106 3434 9105 3435 9101
      3447 9101 3447 9081 3428 9090 3427 9108
      3429 9108
TIME...MOT...LOC 2158Z 207DEG 10KT 3430 9102
Special weather statement, Jul 5, 5:17 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
517 PM CDT FRI JUL 5 2013

ARZ036-TNZ088-052245-
CRITTENDEN AR-SHELBY TN-
517 PM CDT FRI JUL 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...

  EXTREME EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER DOWNTOWN MEMPHIS AT 517 PM CDT...MOVING
EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CRITTENDEN AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR
MIDTOWN MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3524 9011 3524 8989 3507 8988 3508 9012
TIME...MOT...LOC 2217Z 274DEG 10KT 3514 9002
Special weather statement, Jul 5, 5:22 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
522 PM CDT FRI JUL 5 2013

TNZ004-052245-
HENRY TN-
522 PM CDT FRI JUL 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...

  CENTRAL HENRY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 6 MILES SOUTHEAST OF ROUTON AT 522 PM CDT...
MOVING NORTH AT 15 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN HENRY COUNTY...INCLUDING LOCATIONS NEAR PARIS...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3639 8847 3640 8819 3615 8818 3615 8840
TIME...MOT...LOC 2222Z 172DEG 15KT 3620 8830

ABS
Special weather statement, Jul 5, 5:26 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
526 PM CDT FRI JUL 5 2013

ARZ058-052300-
PHILLIPS AR-
526 PM CDT FRI JUL 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...

  NORTHWESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES WEST OF WATKINS CORNER AT 527 PM
CDT...MOVING NORTH AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN PHILLIPS COUNTY...INCLUDING LOCATIONS NEAR MARVELL...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3460 9106 3464 9105 3464 9076 3441 9087
      3441 9101 3446 9101 3447 9105 3448 9106
      3459 9106
TIME...MOT...LOC 2227Z 184DEG 15KT 3447 9100

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 12:54 PM CDTSpecial Weather StatementMEGPoinsett36 min
Jul 5, 1:29 PM CDTSpecial Weather StatementMEGPoinsett31 min
Jul 5, 1:34 PM CDTAreal Flood AdvisoryMEGCross, Poinsett116 min
Jul 5, 2:56 PM CDTSpecial Weather StatementMEGLawrence34 min
Jul 5, 3:04 PM CDTFlash Flood WarningMEGCraighead, Greene, Lawrence3 hr
Jul 5, 3:47 PM CDTSpecial Weather StatementMEGCrittenden28 min
Jul 5, 4:19 PM CDTSpecial Weather StatementMEGSt. Francis26 min
Jul 5, 4:36 PM CDTSpecial Weather StatementMEGPhillips24 min
Jul 5, 4:58 PM CDTSpecial Weather StatementMEGPhillips32 min
Jul 5, 5:26 PM CDTSpecial Weather StatementMEGPhillips34 min
Jul 5, 6:04 PM CDTSpecial Weather StatementMEGPhillips26 min
Jul 5, 6:53 PM CDTSpecial Weather StatementMEGPhillips37 min

Nearby

Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.